Francisco-Javier Sayas
Francisco-Javier Sayas
Professor of Mathematics, University of Delaware
Verified email at - Homepage
Cited by
Cited by
A projection-based error analysis of HDG methods
B Cockburn, J Gopalakrishnan, FJ Sayas
Mathematics of Computation 79 (271), 1351-1367, 2010
Time-dependent problems with the boundary integral equation method
M Costabel
Encyclopedia of computational mechanics 1, 703-721, 2004
Analysis of HDG methods for Stokes flow
B Cockburn, J Gopalakrishnan, N Nguyen, J Peraire, FJ Sayas
Mathematics of Computation 80 (274), 723-760, 2011
Retarded potentials and time domain boundary integral equations
FJ Sayas
Springer Ser. Comp. Math 50, 2016
Theoretical aspects of the application of convolution quadrature to scattering of acoustic waves
AR Laliena, FJ Sayas
Numerische Mathematik 112 (4), 637-678, 2009
Analysis of fully-mixed finite element methods for the Stokes-Darcy coupled problem
G Gatica, R Oyarzúa, FJ Sayas
Mathematics of Computation 80 (276), 1911-1948, 2011
The validity of Johnson–Nédélec's BEM–FEM coupling on polygonal interfaces
FJ Sayas
SIAM Journal on Numerical Analysis 47 (5), 3451-3463, 2009
Divergence-conforming HDG methods for Stokes flows
B Cockburn, FJ Sayas
Mathematics of Computation 83 (288), 1571-1598, 2014
A residual-based a posteriori error estimator for a fully-mixed formulation of the Stokes–Darcy coupled problem
GN Gatica, R Oyarzúa, FJ Sayas
Computer Methods in Applied Mechanics and Engineering 200 (21-22), 1877-1891, 2011
Strong coupling of finite element methods for the Stokes–Darcy problem
A Márquez, S Meddahi, FJ Sayas
IMA Journal of Numerical Analysis 35 (2), 969-988, 2015
Superconvergence by 𝑀-decompositions. Part I: General theory for HDG methods for diffusion
B Cockburn, G Fu, F Sayas
Mathematics of Computation 86 (306), 1609-1641, 2017
Convergence of a family of Galerkin discretizations for the Stokes–Darcy coupled problem
GN Gatica, R Oyarzúa, FJ Sayas
Numerical Methods for Partial Differential Equations 27 (3), 721-748, 2011
Stable numerical coupling of exterior and interior problems for the wave equation
L Banjai, C Lubich, FJ Sayas
Numerische Mathematik 129 (4), 611-646, 2015
Relaxing the hypotheses of Bielak–MacCamy’s BEM–FEM coupling
GN Gatica, GC Hsiao, FJ Sayas
Numerische Mathematik 120 (3), 465-487, 2012
Analysis of models for viscoelastic wave propagation
T Brown, S Du, H Eruslu, FJ Sayas
arXiv preprint arXiv:1802.00825, 2018
Some properties of layer potentials and boundary integral operators for the wave equation
V Domínguez, FJ Sayas
Journal of Integral Equations and Applications 25 (2), 253-294, 2013
Convolution quadrature for wave simulations
M Hassell, FJ Sayas
Numerical simulation in physics and engineering, 71-159, 2016
A fully discrete BEM-FEM for the exterior Stokes problem in the plane
S Meddahi, FJ Sayas
SIAM journal on numerical analysis 37 (6), 2082-2102, 2000
Asymptotic expansions of the error of spline Galerkin boundary element methods
M Crouzeix, FJ Sayas
Numerische Mathematik 78 (4), 523-547, 1998
A twofold saddle point approach for the coupling of fluid flow with nonlinear porous media flow
GN Gatica, R Oyarzúa, FJ Sayas
IMA Journal of Numerical Analysis 32 (3), 845-887, 2012
The system can't perform the operation now. Try again later.
Articles 1–20